# SDR MYWA100107

- Difficulty date: September 19, 2010
- Submitted: September 23, 2010
- Operation: Air carrier
- Aircraft: N739MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30670
- Aircraft time: 15,546 hours, 5,955 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM: AUTOPILOT "A" DOES NOT ENGAGE WHEN CMD IS PUSHED.  LIGHT DOES NOT ILLUMINATE AND STATUS DOES NOT SHOW ON FMAP.
